MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407847
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Manufacturing related ref: 3005334138-2018-00485, 3005334138-2018-00483.During a procedure blood was noted leaking from the hemostasis valve.The physician attempted with two additional introducers and a leak was observed.A non-abbott device was used to continue and complete the procedure with no adverse consequences.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8160728
Report Number3005334138-2018-00486
Device Sequence Number2120203
Product Code DYB
UDI-Device Identifier05414734008969
UDI-Public05414734008969
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K001346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2021
Device Model Number407847
Device Catalogue Number407847
Device Lot Number6542475
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1